# SDR FDEA201204191497

- Difficulty date: April 19, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE PANEL FOUND 2EA DAMAGED HOLES ON THE RT WING OTBD FLAP.  APPROX BETWEEN STA 565 & 590.  COMPLIED WITH EA F-5750-160553. MAJOR REPAIR.
